MathSciNet Relay Station
MathSciNet bibliographic data
MR49892 (14,242d) 20.0X
Krasner, Marc; Kaloujnine, Léo Produit complet des groupes de permutations et problème d'extension de groupes. III. (French) Acta Sci. Math. Szeged 14, (1951). 69–82.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement